# SDR N6WA2022070501

- Difficulty date: July 5, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N519GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10026
- Aircraft time: 42,745 hours, 32,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CONSECUTIVE AFT CEILING LEVEL EMERG FLOODLIGHTS INOP.DEFERRED ALL EMERGENCY LIGHTS PER MEL 33-51-01A CAT "A" ON OPEN CTRL #70078827 CORRECT PRIOR TO 1 FC AUTHORIZED BY MXC .
